Acta Mathematica Sinica, English Series
HOME| ABOUT JOURNAL | EDITORIAL BOARD | FOR AUTHORS| SUBSCRIPTIONS| ADVERTISEMENT| CONTACT US
 
Acta Mathematica Sinica,
Chinese Series
 
   
   
Adv Search »  
 
Top Read Articles
Published in last 1 year |  In last 2 years |  In last 3 years |  All

1 [Busemann-Petty Problems for General Lp-Intersection Bodies] 2015 Vol.31(5):777-786
Wei Dong WANG, Ya Nan LI [Abstract] ( 250 ) [HTML 0 KB][PDF 195 KB] (237)
2 [On Conformally Flat (α, β)-metrics with Special Curvature Properties] 2015 Vol.31(5):879-892
Min Gao YUAN, Xin Yue CHENG [Abstract] ( 215 ) [HTML 0 KB][PDF 230 KB] (232)
3 [Optimal D-RIP Bounds in Compressed Sensing] 2015 Vol.31(5):755-766
Rui ZHANG, Song LI [Abstract] ( 179 ) [HTML 0 KB][PDF 227 KB] (300)
4 [Weighted Pseudo Asymptotically Periodic Mild Solutions of Evolution Equations] 2015 Vol.31(8):1215-1232
Zhi Nan XIA [Abstract] ( 178 ) [HTML 0 KB][PDF 269 KB] (230)
5 [Partial Regularity for the 3D Magneto-hydrodynamics System with Hyper-dissipation] 2015 Vol.31(7):1097-1112
Wei REN, Gang WU [Abstract] ( 178 ) [HTML 0 KB][PDF 265 KB] (204)
6 [Gaussian Fluctuations of Eigenvalues in Log-gas Ensemble: Bulk Case I] 2015 Vol.31(9):1487-1500
Deng ZHANG [Abstract] ( 170 ) [HTML 0 KB][PDF 248 KB] (168)
7 [A Local Hölder Estimate of (K1,K2)-Quasiconformal Mappings between Hypersurfaces] 2015 Vol.31(9):1379-1390
Shen Zhou ZHENG [Abstract] ( 168 ) [HTML 0 KB][PDF 231 KB] (206)
8 [Norming Subspaces Isomorphic to l1] 2015 Vol.31(5):767-771
Sofiya OSTROVSKA [Abstract] ( 168 ) [HTML 0 KB][PDF 165 KB] (284)
9 [The Optimal Constant in Hardy-type Inequalities] 2015 Vol.31(5):731-754
Mu-Fa CHEN [Abstract] ( 167 ) [HTML 0 KB][PDF 350 KB] (365)
10 [Differential Equations and Singular Vectors in Verma Modules over sl(n,C)] 2015 Vol.31(7):1057-1066
Wei XIAO [Abstract] ( 161 ) [HTML 0 KB][PDF 228 KB] (245)
11 [Noncompact 4-manifolds with Uniformly Positive Isotropic Curvature] 2015 Vol.31(9):1391-1414
Liang Ming SHEN [Abstract] ( 156 ) [HTML 0 KB][PDF 328 KB] (198)
12 [Multiple Weighted Estimates for Commutators of Multilinear Maximal Function] 2015 Vol.31(6):973-994
Pu ZHANG [Abstract] ( 155 ) [HTML 0 KB][PDF 292 KB] (265)
13 [Multiple Positive Solutions for a Nonlinear Elliptic Equation Involving Hardy-Sobolev-Maz'ya Term] 2015 Vol.31(6):893-912
Shuang Jie PENG, Jing YANG [Abstract] ( 153 ) [HTML 0 KB][PDF 302 KB] (288)
14 [Quasisymmetric Mappings on Moran Sets] 2015 Vol.31(9):1424-1434
Yanzhe LI [Abstract] ( 153 ) [HTML 0 KB][PDF 210 KB] (189)
15 [Gelfand-Kirillov Dimensions of the Z2-graded Oscillator Representations of sl(n)] 2015 Vol.31(6):921-937
Zhan Qiang BAI [Abstract] ( 149 ) [HTML 0 KB][PDF 275 KB] (223)
16 [Numerical Discretization-Based Kernel Type Estimation Methods for Ordinary Differential Equation Models] 2015 Vol.31(8):1233-1254
Tao HU, Yan Ping QIU, Heng Jian CUI, Li Hong CHEN [Abstract] ( 149 ) [HTML 0 KB][PDF 325 KB] (223)
17 [Free Completely J(ι)-simple Semigroups] 2015 Vol.31(7):1086-1096
Jun Ying GUO, Xiao Jiang GUO, Juan Ying DING [Abstract] ( 148 ) [HTML 0 KB][PDF 213 KB] (196)
18 [Trivial and Simple Spectrum for SL(d,R) Cocycles with Free Base and Fiber Dynamics] 2015 Vol.31(7):1113-1122
Mário BESSA, Paulo VARANDAS [Abstract] ( 146 ) [HTML 0 KB][PDF 215 KB] (182)
19 [Poincaré and Sobolev Inequalities for Vector Fields Satisfying Hörmander's Condition in Variable Exponent Sobolev Spaces] 2015 Vol.31(7):1067-1085
Xia LI, Guo Zhen LU, Han Li TANG [Abstract] ( 146 ) [HTML 0 KB][PDF 278 KB] (270)
20 [Orbifold Gromov-Witten Invariants of Weighted Blow-up at Smooth Points] 2015 Vol.31(5):825-846
Wei Qiang HE, Jian Xun HU [Abstract] ( 145 ) [HTML 0 KB][PDF 303 KB] (269)
21 [Periodic Wave Solutions and Their Limits for the Modified KdV-KP Equations] 2015 Vol.31(6):1043-1056
Ming SONG, Zheng Rong LIU, Chen Xi YANG [Abstract] ( 143 ) [HTML 0 KB][PDF 541 KB] (264)
22 [Weakly Algebraic Ideal Topology of Effect Algebras] 2015 Vol.31(5):787-796
Qing Jun LUO, Guo Jun WANG [Abstract] ( 142 ) [HTML 0 KB][PDF 197 KB] (232)
23 [On Two Classes of Finite Inseparable p-Groups] 2015 Vol.31(7):1203-1214
Joseph KIRTLAND [Abstract] ( 140 ) [HTML 0 KB][PDF 235 KB] (232)
24 [Constructions of 1(1/2)-designs from Symplectic Geometry over Finite Fields] 2015 Vol.31(9):1367-1378
Zhao CHAI, Rong Quan FENG, Li Wei ZENG [Abstract] ( 140 ) [HTML 0 KB][PDF 223 KB] (267)
25 [Invariance for Stochastic Differential Systems with Time-dependent Constraining Sets] 2015 Vol.31(7):1171-1188
Marius APETRII, Mihaela-Hanako MATCOVSCHI, Octavian PĂSTRĂVANU, Eduard ROTENSTEIN [Abstract] ( 138 ) [HTML 0 KB][PDF 264 KB] (200)
26 [Singular Hyperbolicity of Star Flows on Surfaces] 2015 Vol.31(9):1415-1423
Sheng Zhi ZHU [Abstract] ( 132 ) [HTML 0 KB][PDF 210 KB] (215)
27 [The Growth Theorem and Distortion Theorem of Spirallike Mappings on Bp] 2015 Vol.31(5):811-824
Hao LIU, Ke Ping LU, Fang Fang ZHANG [Abstract] ( 131 ) [HTML 0 KB][PDF 230 KB] (224)
28 [On the Complexity of Expansive Measures] 2015 Vol.31(9):1501-1507
C. A. MORALES [Abstract] ( 130 ) [HTML 0 KB][PDF 174 KB] (185)
29 [Sequentially Lower Complete Spaces and Ekeland's Variational Principle] 2015 Vol.31(8):1289-1302
Fei HE, Jing-Hui QIU [Abstract] ( 128 ) [HTML 0 KB][PDF 219 KB] (184)
30 [Circle Action with Prescribed Number of Fixed Points] 2015 Vol.31(6):1035-1042
Ping LI [Abstract] ( 128 ) [HTML 0 KB][PDF 183 KB] (224)
  Copyright 2012 © Editorial Office of Acta Mathematica Sinica
京ICP备05002806号-7